Cohomology of a moduli space of vector bundles

DSpace/Manakin Repository

Cohomology of a moduli space of vector bundles

Show simple item record Balaji, V. 2009-08-07T09:28:49Z 2009-08-07T09:28:49Z 2009-08-07T09:28:49Z 1989
dc.description.abstract This thesis is concerned with a study of the cohomological properties of certain moduli spaces of vector bundles over a compact Riemann Surface. This research was funded by the National Board for Higher Mathematics. Nitsure's theorem with a considerably shorter proof, using the variety N - the canonical natural moduli functor. Tom-Gysin sequence is examined by determining the Strata and their normal bundles. Exploitation of some principles to the full, derived to give a complete description of the strata of N and to compute about 2/3rd' s of the Betti numbers of N. The computations are applied with the use of studies on third intermediate Jacobian of N. en_US
dc.subject Moduli Space en_US
dc.subject Vector Bundles en_US
dc.subject Cohomology en_US
dc.title Cohomology of a moduli space of vector bundles en_US Ph.D en_US
dc.type.institution University of Madras en_US
dc.description.advisor Seshadri, C.S.
dc.description.pages vi; 65p. en_US
dc.type.mainsub Mathematics en_US

Files in this item

Files Size Format View
UNMTH35.pdf 4.117Mb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account